# SDR RYNA200909180019

- Difficulty date: September 14, 2009
- Submitted: September 18, 2009
- Operation: Air carrier
- Aircraft: N123DN
- Make and model: Boeing 767332
- Aircraft serial: 23437
- Aircraft time: 66,592 hours, 30,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T293830
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING FLEET CAMPAIGN DIRECTIVE (FCD) 53-205 FOUND CRACKING WITHIN STA 287 AT WL 159 WHICH EXTENDS APPROXIMATELY 0.375 INCHES ABOVE WL 159 AND APPROXIMATELY 0.750 INCHES BELOW WL 159.  FERRY WAS AGREED TO UNDER THE LIMITATIONS:  FLIGHT TO BE CONDUCTED USING MINIMAL FUEL LOAD NECESSARY TO ACCOMPLISH THE FLIGHT SAFELY AS DETERMINED BY THE PILOT IN COMMAND (PIC).  CRACK ENDS ARE STOP DRILLED IN ACCORDANCE WITH (IAW) BOEING STRUCTURAL REPAIR MANUAL (SRM).  REMOVED AND REPLACED THE CORD MFG P/N 141T2938-30 PER BOEING DRAWING 141T2929 SHEETS 1, 6 AND 7; 141T9920 SHEET 14 AND OTHER APPLICABLE DRAWINGS AS REQUIRED.  INCLUDING BAC SR 1-1421280777 IN ACCORDANCE WITH S/B 767-53A0113.
